By Topic

The input admittance of a TEM excited annular slot antenna

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Irzinski, E.P. ; Johns Hopkins University, Silver Spring, MD, USA

The admittance problem solution of a TEM excited annular slot antenna embedded in an infinite perfectly conducting ground plane is accomplished in the rigorous Maxwell equation-boundary value sense. The net result is a complete closed form solution for the admittance which includes the effects of all beyond-cutoff higher order TM modes. Infinite integrals related to the TEM admittance and to perturbations produced by the presence of higher order TM modes are solved in an approximate manner. The TEM admittance solution obtained is shown to compare favorably with admittance values accurately determined by numerical integration. The presence of beyond-cutoff higher order TM modes is shown to produce a minor effect to the annular slot admittance. The form of the admittance solution reported upon herein is such that the results may be readily applied in estimating the input admittance of physical annular slot antennas without recourse to the usual infinite integral reduction problem.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:23 ,  Issue: 6 )